Journals
Resources
About Us
Open Access
Go to previous page

Chebyshev Semi-iterative Method to Solve Fully Fuzzy linear Systems

Year:    2014

Journal of Information and Computing Science, Vol. 9 (2014), Iss. 1 : pp. 67–74

Abstract

In this paper, semi-iterative method is applied to find solution of the fully fuzzy linear systems. The convergence of this method is discussed in details. Furthermore, we show that in some situations that the existing methods such as Jacobi, Gauss-Seidel, JOR, SOR and are divergent, our proposed method is applicable. Finally, numerical computations are presented based on a particular linear system, which clearly show the reliability and efficiency of our algorithms

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22598

Journal of Information and Computing Science, Vol. 9 (2014), Iss. 1 : pp. 67–74

Published online:    2014-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: